# SDR SWAA2021101830105

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-800
- Aircraft serial: 63598
- Aircraft time: 14,085 hours, 6,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C&R CEILING AISLE ENG. EXIT LIGHT FWD FACING LENSE MISSING. / REINSTALL LENS PER AMM 33-51-01
